# SDR 9JLA201503028324

- Difficulty date: March 2, 2015
- Submitted: April 3, 2015
- Operation: Air carrier
- Aircraft: N811BP
- Make and model: Lear 45LEAR
- Aircraft serial: 010
- Aircraft time: 4,910 hours, 3,510 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Damaged
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

THE FLIGHT CREW REPORTED THAT A RED ENTRY DOOR CAS MSG & A WHITE ENTRY DOOR PIN CAS MSG WITH THE DOOR CB TRIPPED ON THE LT CB PANEL WHEN THE CABIN DOOR IS CLOSED.  TROUBLE SHOT & FOUND A WIRE CHAFING THROUGH A ACFT STRUCTURE LIGHTENING HOLE.  REPAIRED THE DAMAGED WIRE & PUT PROTECTIVE COVER ON THE EXPOSED METAL AROUND THE LIGHTENING HOLE.  PERFORMED A SATISFACTORY FUNCTIONAL CHECK.  ALL WORK DONE IAW AMM & AWM.  IT IS UNCLEAR IF THE DAMAGED WIRE HAD BEEN MIS-ROUTED OR WAS CAUSED BY A DEFECT IN DESIGN.
